# SDR 9JLA2021081914422

- Difficulty date: August 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 7,597 hours, 5,056 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pilot Valve
- Part number: 99141071
- Part serial: 4583
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FUELING OPERATIONS THE SINGLE-POINT REFUELING PRECHECK VALVE FAILED. OPERATIONS WERE CONTINUED PER MEL BY DEFERRAL. AT THE MAINTENANCE OPPORTUNITY THE MAINTENANCE VENDOR DISCOVERED THE LEFT AND RIGHT HIGH LEVEL PILOT VALVES TO BE FAILED. THE VALVES WERE REMOVED AND NEW PILOT VALVES WERE INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
